Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 95, NWS Omaha, NE

May 21, 2011Douglas County, Sarpy County, Nebraska; Pottawattamie County, Iowa

NWS Omaha, NE issued this severe thunderstorm warning at May 21, 2011, 8:14 PM CDT for Douglas County, Sarpy County, Nebraska; Pottawattamie County, Iowa. It was in force for 31 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 21, 2011, 8:14 PM CDT (01:14 UTC)
Expired
May 21, 2011, 8:45 PM CDT
In force
31 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Pottawattamie County, IA, Douglas County, NE, Sarpy County, NE

The radar

The Omaha radar (KOAX), 40 km from the middle of the area, began a volume at 01:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 21, 8:15 PM CDTHAIL 13 N Offutt Afb, NE
May 21, 8:40 PM CDTHAIL 1.252 E Council Bluffs, IANEAR TARGET IN EAST COUNCIL BLUFFS.
May 21, 8:55 PM CDTHAIL 0.75Bellevue, NE25TH AND FAIRVIEW ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 21, 2:25 PM CDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 1.2 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2011-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1436 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2011-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 99 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1436 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1205 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
99 m²/s²
0-3 km storm-relative helicity
145 m²/s²
Significant tornado parameter
0.6
Supercell composite
5.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

537 
WUUS53 KOAX 220114
SVROAX
IAC155-NEC055-153-220145-
/O.NEW.KOAX.SV.W.0095.110522T0114Z-110522T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
814 PM CDT SAT MAY 21 2011

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN POTTAWATTAMIE COUNTY IN SOUTHWEST IOWA...
  DOUGLAS COUNTY IN EAST CENTRAL NEBRASKA...
  NORTHEASTERN SARPY COUNTY IN EAST CENTRAL NEBRASKA...

* UNTIL 845 PM CDT

* AT 810 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR BELLEVUE...OR 7 MILES SOUTH OF              
  OMAHA...AND   MOVING NORTHEAST AT 35 MPH. ANOTHER SEVERE STORM WAS 
  MOVING TOWARD EAST OMAHA.  THIS STORM WILL ALSO PRODUCE QUARTER    
  SIZE HAIL.



* LOCATIONS IMPACTED INCLUDE...
  OMAHA...COUNCIL BLUFFS...UNDERWOOD...LAKE MANAWA STATE PARK...
  CARTER LAKE...CRESCENT AND MCCLELLAND.

THE WARNED AREA INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE
MARKERS 446 AND 454.

THE WARNED AREA INCLUDES INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS
17 AND 8.

THE WARNED AREA INCLUDES INTERSTATE 29 IN IOWA BETWEEN MILE MARKERS
47 AND 66.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR
HOME OR BUSINESS. HEAVY RAIN CAN QUICKLY FLOOD ROADS...SO DO NOT
DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4116 9586 4116 9588 4115 9588 4110 9596
      4131 9617 4139 9602 4139 9594 4143 9593
      4145 9592 4149 9583 4147 9566 4130 9561
TIME...MOT...LOC 0114Z 227DEG 31KT 4119 9594
WIND...HAIL <50MPH 1.00IN

$$

CHERMOK
2 follow-up statements
025 
WWUS53 KOAX 220124 RRA
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
824 PM CDT SAT MAY 21 2011

NEC153-220133-
/O.CAN.KOAX.SV.W.0095.000000T0000Z-110522T0145Z/
SARPY NE-
824 PM CDT SAT MAY 21 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SARPY COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4116 9586 4116 9588 4117 9587 4117 9586
      4118 9584 4119 9586 4118 9591 4119 9594
      4129 9609 4139 9602 4139 9594 4145 9592
      4149 9583 4147 9566 4130 9561
TIME...MOT...LOC 0123Z 235DEG 31KT 4121 9583

$$

IAC155-NEC055-220145-
/O.CON.KOAX.SV.W.0095.000000T0000Z-110522T0145Z/
POTTAWATTAMIE IA-DOUGLAS NE-
824 PM CDT SAT MAY 21 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DOUGLAS AND
WESTERN POTTAWATTAMIE COUNTIES UNTIL 845 PM CDT...

AT 819 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED NEAR EXTREME SOUTH CENTRAL COUNCIL
BLUFFS...OR 9 MILES SOUTHEAST OF OMAHA...MOVING NORTHEAST AT 35 MPH.
ANOTHER STORM POSSIBLY PRODUCING QUARTER SIZE HAIL WAS NEAR FLORENCE 
AND WAS MOVING TOWARD CRESCENT IOWA.
LOCATIONS IMPACTED INCLUDE...
  COUNCIL BLUFFS...UNDERWOOD...CRESCENT AND MCCLELLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE MAIN THREAT IS HAIL ONE INCH IN DIAMETER OR LARGER. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR HOME
OR BUSINESS. SEVERE THUNDERSTORMS CAN ALSO PRODUCE DAMAGING WINDS IN
EXCESS OF 60 MILES PER HOUR...DEADLY LIGHTNING AND VERY HEAVY RAIN.

&&

LAT...LON 4116 9586 4116 9588 4117 9587 4117 9586
      4118 9584 4119 9586 4118 9591 4119 9594
      4129 9609 4139 9602 4139 9594 4145 9592
      4149 9583 4147 9566 4130 9561
TIME...MOT...LOC 0123Z 235DEG 31KT 4121 9583
WIND...HAIL <50MPH 1.00IN

$$

CHERMOK
745 
WWUS53 KOAX 220138
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
838 PM CDT SAT MAY 21 2011

IAC155-NEC055-220146-
/O.EXP.KOAX.SV.W.0095.000000T0000Z-110522T0145Z/
POTTAWATTAMIE IA-DOUGLAS NE-
838 PM CDT SAT MAY 21 2011

...THE SEVERE THUNDERSTORM WARNING FOR DOUGLAS AND WESTERN
POTTAWATTAMIE COUNTIES WILL EXPIRE AT 845 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF DOUGLAS COUNTY 
AND WAS MOVING EAST OF COUNCIL BLUFFS AND INTO A SEVERE THUNDERSTORM 
WARNING THAT REMAINS IN EFFECT UNTIL 915 PM FOR POTTAWATTAMIE 
COUNTY.

LAT...LON 4116 9586 4116 9588 4117 9587 4117 9586
      4118 9584 4119 9586 4118 9591 4119 9594
      4129 9609 4139 9602 4139 9594 4145 9592
      4149 9583 4147 9566 4130 9561
TIME...MOT...LOC 0136Z 235DEG 31KT 4127 9571

$$

CHERMOK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 2:12 PM CDT, 6 hours 2 minutes earlier.

Area forecast discussion, May 21, 2:12 PM CDT, 6 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
212 PM CDT SAT MAY 21 2011

.DISCUSSION...

MAIN CONCERN IN THE SHORT TERM IS POTENTIAL FOR STRONG TO SEVERE
THUNDERSTORMS...ESPECIALLY THROUGH THE EARLY EVENING HOURS.

LATEST WATER VAPOR IMAGERY SHOWED A CLOSED MID TROPOSPHERIC LOW
SPINNING OVER WESTERN SOUTH DAKOTA. SEVERAL IMPULSES WERE ROTATING
AROUND THE MAIN LOW. SURFACE ANALYSIS EARLY THIS AFTERNOON SHOWED A
FAIRLY COMPLEX PATTERN. A 996 LOW PRESSURE CENTER WAS OVER EXTREME
SOUTHWEST NORTH DAKOTA WITH AN OCCLUDED FRONT CURVING EAST AND THEN
SOUTH OF THE LOW INTO ANOTHER LOW OVER WESTERN KANSAS. DEWPOINTS IN
THE LOCAL AREA WERE MOSTLY IN THE 50S TO LOWER 60S...WITH SOME DRIER
AIR LOCATED TO THE WEST IN CENTRAL NEBRASKA. 12Z OAX SOUNDING SHOWED
A FAIRLY STEEP MID LEVEL LAPSE RATE. LAPS DATA SHOWED VERY LITTLE
CONVECTIVE INHIBITION WITH 500 METER MIXED LAYER CAPE VALUES MOSTLY
FROM 1500 TO 2200 J/KG. EXPECT SCATTERED STORMS TO INITIATE OVER OUR
AREA AND THEN TRACK EAST OR NORTHEAST OUT OF OUR AREA. SOME SEVERE
STORMS ARE EXPECTED...WITH LARGE HAIL THE MAIN RISK.

OTHERWISE...EXPECT COVERAGE OF PRECIPITATION TO DECREASE AFTER 1 AM
TONIGHT AND ONLY HAVE LOW POPS FOR PARTS OF THE AREA. SLIGHTLY DRIER
AIR SHOULD WORK INTO THE AREA OVERNIGHT AS WINDS TURN TO SOUTHWEST.
HAVE LOWS MOSTLY IN THE MID AND UPPER 50S...WITH SOME LOWER 50S WEST
OF HIGHWAY 81.

SUNDAY...500 MB LOW SHOULD TRACK FROM SOUTH DAKOTA INTO MINNESOTA
AND IT APPEARS OUR AREA WILL NOT BE QUITE AS ACTIVE. LAPSE RATES DO
NOT LOOK AS STEEP AND 850 MB DEWPOINTS SHOULD GENERALLY BE LOWER.
DID HOLD ONTO A SLIGHT CHANCE OF THUNDERSTORMS MAINLY IN THE
AFTERNOON...ALTHOUGH RAIN CHANCES SHOULD BE HIGHER TO OUR NORTH...
EAST AND SOUTH.

REALLY DID NOT MAKE MANY CHANGES FARTHER OUT...SINCE PREVIOUS GRIDS
LOOKED GOOD. GFS SEEMED TO BE THE ODD MODEL OUT IN REGARDS TO THE
CHANCE FOR SHOWERS AND THUNDERSTORMS FROM MONDAY NIGHT THROUGH
WEDNESDAY. IN GENERAL...WENT CLOSER TO THE WETTER SOLUTION SUGGESTED
BY THE 00Z ECMWF. DID ADJUST RAIN CHANCES A BIT FOR WEDNESDAY
NIGHT...SINCE SYSTEM APPEARS SLOWER THAN PREVIOUS RUNS. CONFIDENCE
ON DETAILS BEYOND WEDNESDAY IS NOT VERY HIGH...WITH DIVERGING MODEL
SOLUTIONS. 00Z ECMWF HAD A MUCH STRONG 500 MB RIDGE OVER THE ROCKIES
COMPARED TO THE 12Z GFS.

&&

.AVIATION...

TAF SITES KOFK/KOMA/KLNK

18Z TAFS

TIGHTLY WOUND UPPER LOW VERY EVIDENT ACROSS CENTRAL NEBRASKA THIS
AFTERNOON.  THIS SYSTEM WILL CONTINUE TO PUSH MAINLY MID LEVEL
CLOUDS AND LIGHT SHOWER ACTIVITY INTO THE KOFK REGION THROUGH 21Z.
AFTER 21Z LOOK FOR CB DEVELOPMENT EVENTUALLY EVOLVING INTO
THUNDERSTORMS.  ALL THREE TAF SITES WILL LIKELY HAVE THUNDERSTORMS
IN VICINITY BETWEEN 21Z AND 02Z PRODUCING ISOLATED MVFR AND IFR
CONDITIONS.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&

DISCUSSION...MILLER
AVIATION...MEYER
Hazardous weather outlook, May 21, 4:35 PM CDT, 3 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
435 PM CDT SAT MAY 21 2011

IAZ043-055-056-069-080-091-NEZ011-012-015>018-030>034-042>045-
050>053-065-066-088>090-092-221100-
ANTELOPE-BOONE-BURT-BUTLER-CEDAR-COLFAX-CUMING-DODGE-DOUGLAS-GAGE-
HARRISON IA-JEFFERSON-JOHNSON-KNOX-LANCASTER-MADISON-MONONA IA-
MONTGOMERY IA-PAGE IA-PAWNEE-PIERCE-PLATTE-POTTAWATTAMIE IA-SARPY-
SAUNDERS-SEWARD-SHELBY IA-STANTON-THURSTON-WASHINGTON-WAYNE-
435 PM CDT SAT MAY 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF EASTERN NEBRASKA AND
SOUTHWEST IOWA.

.DAY ONE...TONIGHT AND SUNDAY

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR PORTIONS OF EASTERN
NEBRASKA AND SOUTHWEST IOWA THIS EVENING. THE MAIN HAZARD APPEARS
TO BE LARGE HAIL. STORMS SHOULD DECREASE IN COVERAGE BEFORE
MIDNIGHT.

THERE IS ALSO A CHANCE OF THUNDERSTORMS FOR PARTS OF THE AREA
SUNDAY...BUT SEVERE STORMS ARE NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH SATURDAY

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS FOR PARTS OF SOUTHEAST
NEBRASKA AND SOUTHWEST IOWA SUNDAY EVENING.

AN UNSETTLED WEATHER PATTERN IS EXPECTED TO BE IN PLACE FROM
MONDAY AFTERNOON THROUGH WEDNESDAY. LOCALLY HEAVY RAIN IS POSSIBLE
MAINLY OVER SOUTHEAST NEBRASKA. LATER OUTLOOKS WILL ADDRESS THE
POTENTIAL FOR SEVERE STORMS FROM MONDAY THROUGH WEDNESDAY...BUT
THE SEVERE THREAT IS HIGHER SOUTH OF THE LOCAL AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING...BUT SHOULD NOT BE
NEEDED OVERNIGHT OR SUNDAY.

IAZ079-090-NEZ067-068-078-091-093-221100-
CASS-FREMONT IA-MILLS IA-NEMAHA-OTOE-RICHARDSON-SALINE-
435 PM CDT SAT MAY 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST NEBRASKA
AND SOUTHWEST IOWA.

.DAY ONE...TONIGHT AND SUNDAY

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR PORTIONS OF EASTERN
NEBRASKA AND SOUTHWEST IOWA THIS EVENING. THE MAIN HAZARD APPEARS
TO BE LARGE HAIL. STORMS SHOULD DECREASE IN COVERAGE BEFORE
MIDNIGHT.

THERE IS ALSO A CHANCE OF THUNDERSTORMS FOR PARTS OF THE AREA ON
SUNDAY...BUT THE SEVERE STORMS ARE NOT EXPECTED AT THIS TIME.

MODERATE FLOODING IS OCCURRING ALONG THE MISSOURI RIVER FROM AROUND
BROWNVILLE DOWNSTREAM THROUGH RULO. MINOR FLOODING OF THE MISSOURI
RIVER WILL CONTINUE FROM AROUND PLATTSMOUTH TO NORTH OF BROWNVILLE.
FLOODING IS ALSO OCCURRING IN PARTS OF SALINE COUNTY FROM THE BIG
BLUE RIVER AND TURKEY CREEK.

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH SATURDAY

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS FOR PARTS OF SOUTHEAST
NEBRASKA AND SOUTHWEST IOWA SUNDAY EVENING.

AN UNSETTLED WEATHER PATTERN IS EXPECTED TO BE IN PLACE FROM
MONDAY AFTERNOON THROUGH WEDNESDAY. LOCALLY HEAVY RAIN IS POSSIBLE
MAINLY ACROSS SOUTHEAST NEBRASKA. LATER OUTLOOKS WILL ADDRESS THE
POTENTIAL FOR SEVERE STORMS FROM MONDAY THROUGH WEDNESDAY.

FLOODING SHOULD CONTINUE ALONG THE MISSOURI RIVER FROM PLATTSMOUTH
DOWNSTREAM TO RULO. FLOODING IS GENERALLY EXPECTED TO DECREASE
THROUGH MONDAY IN SALINE COUNTY. IF ANY ADDITIONAL RAINFALL OCCURS...
CURRENT FLOODING COULD INCREASE IN COVERAGE AND INTENSITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING...BUT SHOULD NOT BE
NEEDED OVERNIGHT OR SUNDAY.

MILLER

In the hours before

Local storm report, May 21, 7:50 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
750 PM CDT SAT MAY 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HAIL             OMAHA                   41.26N 96.01W
05/21/2011  E1.00 INCH       DOUGLAS            NE   AMATEUR RADIO

&&

JBRAND
Local storm report, May 21, 7:54 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
754 PM CDT SAT MAY 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0744 PM     HAIL             3 N OFFUTT AFB          41.15N 95.92W
05/21/2011  E1.00 INCH       SARPY              NE   AMATEUR RADIO

&&

JBRAND
Local storm report, May 21, 7:58 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
758 PM CDT SAT MAY 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 PM     HAIL             3 E GRETNA              41.14N 96.19W
05/21/2011  E1.00 INCH       SARPY              NE   TRAINED SPOTTER

&&

JBRAND
Local storm report, May 21, 7:59 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
759 PM CDT SAT MAY 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0748 PM     HAIL             BELLEVUE                41.16N 95.92W
05/21/2011  E1.25 INCH       SARPY              NE   AMATEUR RADIO

&&

JMEYER
Local storm report, May 21, 8:00 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
800 PM CDT SAT MAY 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             LAUREL                  42.43N 97.09W
05/21/2011  E0.88 INCH       CEDAR              NE   LAW ENFORCEMENT

&&

JBRAND
Local storm report, May 21, 8:01 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
801 PM CDT SAT MAY 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             OMAHA                   41.26N 96.01W
05/21/2011  E1.00 INCH       DOUGLAS            NE   FIRE DEPT/RESCUE

&&

JBRAND

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 7:00 PM CDTSevere Thunderstorm WarningOAXButler, Colfax, Platte45 min
May 21, 7:00 PM CDTSevere Thunderstorm WarningOAXThurston45 min
May 21, 7:11 PM CDTSevere Thunderstorm WarningOAXButler, Dodge, Saunders49 min
May 21, 7:15 PM CDTSevere Thunderstorm WarningOAXMadison, Stanton45 min
May 21, 7:21 PM CDTSevere Thunderstorm WarningOAXCass, Douglas, Sarpy39 min
May 21, 7:25 PM CDTSevere Thunderstorm WarningOAXColfax, Platte, Stanton50 min
May 21, 7:34 PM CDTSevere Thunderstorm WarningOAXCass, Sarpy41 min
May 21, 7:46 PM CDTSevere Thunderstorm WarningOAXDouglas, Sarpy, Washington44 min
May 21, 8:12 PM CDTSevere Thunderstorm WarningOAXCuming, Stanton25 min
May 21, 8:57 PM CDTSevere Thunderstorm WarningOAXSarpy33 min
May 21, 7:07 PM CDTSevere Thunderstorm WarningOAXMills, Montgomery, Pottawattamie38 min
May 21, 7:40 PM CDTSevere Thunderstorm WarningOAXPottawattamie, Shelby50 min
May 21, 8:16 PM CDTSevere Thunderstorm WarningOAXHarrison44 min
May 21, 8:32 PM CDTSevere Thunderstorm WarningOAXHarrison, Pottawattamie, Shelby43 min
May 21, 9:51 PM CDTSevere Thunderstorm WarningOAXMonona39 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Severe Thunderstorm Warnings in Iowa, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.